Soothe damaged
hands and feet

My hands and feet are in a terrible state... What can I do about it?

Chemotherapy and targeted treatments can lead to significant side effects on the hands and feet: redness (which can be intense), thickening of the skin and pain around contact zones, chapping, cracking and dryness, etc. (This is sometimes referred to as hand-foot syndrome). The resulting discomfort and pain can be extremely disabling, and in some cases can even force patients to stop the treatments producing the side effects.

Return
I started to feel a lot of pain on the soles of my feet, I thought it was caused by my new shoes but no: it turned out to be a side effect of my cancer treatment. Now I really look after my hands and feet, it’s so important.
Alice

Our advice

  • Avoid walking for long periods at a time, make sure your shoes are not too tight and wear cotton socks.
  • Wear cotton gloves for day-to-day tasks, and latex gloves for housework.
  • Use suitable products for your everyday skin care routine (refer to page 6 and 7 in the brochure for more information).
  • Apply emollients and restorative products.
  • Use occlusive bandages such as hydrocolloid dressings if need be.
  • Consult a podiatrist if necessary.
Send by email

Ongoing search

Login required

You must log into your Avène account to save this information.


Login or create an account

You can't post more than one comment on a product

Give your opinion

* Mandatory fields

My inscription

-Day
-Month
-Year

Pierre Fabre Group brands:

*Mandatory fields

Thanks for sharing!

Your comment has been queued for review by site administrators and will be published after approval.